Alert archive / Oklahoma / Heat Advisories in 2012
Heat Advisory 9, NWS Tulsa, OK
NWS Tulsa, OK issued this heat advisory at Jul 26, 2012, 3:11 AM CDT for 9 counties in Oklahoma. It took effect at Jul 26, 2012, 10:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jul 26, 2012, 3:11 AM CDT (08:11 UTC)
- In effect from
- Jul 26, 2012, 10:00 AM CDT
- Expired
- Jul 26, 2012, 7:18 PM CDT
- In force
- 9 hr
- Issued by
- NWS Tulsa, OK
Counties Choctaw County, OK, Haskell County, OK, Latimer County, OK, McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Pittsburg County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 115 km from the middle of the area, began a volume at 08:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 8.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 966 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 2545 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
167 WWUS74 KTSA 260811 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 311 AM CDT THU JUL 26 2012 ARZ019-020-029-OKZ049-053-065-066-070>076-261615- /O.NEW.KTSA.HT.Y.0009.120726T1500Z-120727T0200Z/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-OKFUSKEE-OKMULGEE- MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- 311 AM CDT THU JUL 26 2012 ...HEAT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HEAT ADVISORY... WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...PUSHMATAHA...MCINTOSH...CHOCTAW...OKFUSKEE... PITTSBURG...SEQUOYAH...OKMULGEE...MUSKOGEE...LE FLORE...LATIMER AND HASKELL. IN ARKANSAS...CRAWFORD...SEBASTIAN AND FRANKLIN. HAZARDOUS WEATHER... * HEAT INDEX VALUES BETWEEN 105 AND 110 ARE EXPECTED THIS AFTERNOON ACROSS MUCH OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. IMPACTS... * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DEFINITION... * A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
3 follow-up statements
354 WWUS74 KTSA 261615 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 1115 AM CDT THU JUL 26 2012 ARZ019-020-029-OKZ049-053-065-066-070>076-270200- /O.CON.KTSA.HT.Y.0009.000000T0000Z-120727T0200Z/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-OKFUSKEE-OKMULGEE- MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- 1115 AM CDT THU JUL 26 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A HEAT ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...PUSHMATAHA...MCINTOSH...CHOCTAW...OKFUSKEE... PITTSBURG...SEQUOYAH...OKMULGEE...MUSKOGEE...LE FLORE...LATIMER AND HASKELL. IN ARKANSAS...CRAWFORD...SEBASTIAN AND FRANKLIN. HAZARDOUS WEATHER... * HEAT INDEX VALUES BETWEEN 105 AND 110 ARE EXPECTED THIS AFTERNOON ACROSS MUCH OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. IMPACTS... * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. * NEVER LEAVE CHILDREN OR PETS IN A VEHICLE. THE TEMPERATURE IN A CAR CAN RISE TO 172 DEGREES WITH JUST 15 MINUTES OF DIRECT SUNLIGHT...AND CHILDRENS BODY TEMPERATURES RISE FIVE TIMES FASTER THAN ADULT BODY TEMPERATURES. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
133 WWUS74 KTSA 262103 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 403 PM CDT THU JUL 26 2012 ARZ019-020-029-OKZ049-053-065-066-070>076-270200- /O.CON.KTSA.HT.Y.0009.000000T0000Z-120727T0200Z/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-OKFUSKEE-OKMULGEE- MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- 403 PM CDT THU JUL 26 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A HEAT ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...PUSHMATAHA...MCINTOSH...CHOCTAW...OKFUSKEE... PITTSBURG...SEQUOYAH...OKMULGEE...MUSKOGEE...LE FLORE...LATIMER AND HASKELL. IN ARKANSAS...CRAWFORD...SEBASTIAN AND FRANKLIN. HAZARDOUS WEATHER... * HEAT INDEX VALUES OF AROUND 105 DEGREES WILL REMAIN COMMON THROUGH THIS EVENING ACROSS MUCH OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. SCATTERED THUNDERSTORMS WILL BRING SOME RELIEF LATE THIS AFTERNOON INTO THE EVENING. IMPACTS... * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
771 WWUS74 KTSA 270018 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 718 PM CDT THU JUL 26 2012 ARZ019-020-029-OKZ049-053-065-066-070>076-270130- /O.CAN.KTSA.HT.Y.0009.000000T0000Z-120727T0200Z/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-OKFUSKEE-OKMULGEE- MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- 718 PM CDT THU JUL 26 2012 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TULSA HAS CANCELLED THE HEAT ADVISORY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...MUSKOGEE...PITTSBURG...CHOCTAW...LE FLORE... SEQUOYAH...OKFUSKEE...MCINTOSH...PUSHMATAHA...OKMULGEE...LATIMER AND HASKELL. IN ARKANSAS...SEBASTIAN...FRANKLIN AND CRAWFORD. * SCATTERED THUNDERSTORM ACTIVITY OVER SOUTHEAST OKLAHOMA AND ITS RESULTING COOLER OUTFLOW HAS BROUGHT HEAT INDICES DOWN FOR THE REMAINDER OF THE DAY. THEREFORE...THE HEAT ADVISORY WILL BE CANCELLED. && $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this heat advisory went out at Jul 26, 2:56 AM CDT, 15 minutes earlier.
Area forecast discussion, Jul 26, 2:56 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
256 AM CDT THU JUL 26 2012
.DISCUSSION...
FAIRLY COMPLICATED SHORT TERM FORECAST TODAY...WITH APPROACHING
FRONT...EXPECTED AND ONGOING CONVECTION...AND PRESENCE OF
CONVECTIVE DEBRIS AND BOUNDARIES ALL COMPLICATING THINGS.
FRONTAL BOUNDARY CURRENTLY STRETCHES FROM THE NORTHERN TEXAS
PANHANDLE THROUGH NORTHWEST OKLAHOMA AND NORTHEASTWARD TOWARD
KANSAS CITY. THUNDERSTORMS HAVE BUBBLED ALONG THE SYNOPTIC
BOUNDARY ALL NIGHT...WITH SMALL STORMS DEVELOPING ALONG OUTFLOW
BOUNDARIES JUST NORTH OF THE KANSAS/OKLAHOMA BORDER. WHILE
COVERAGE SHOULD NOT BE ALL THAT GREAT IN OUR AREA DURING THE
MORNING HOURS...SOME OF THIS DEVELOPMENT COULD MAKE INTO PARTS OF
NORTHEAST OKLAHOMA. ADDITIONAL THUNDERSTORM DEVELOPMENT IS
EXPECTED DURING THE AFTERNOON ACROSS AREA...WITH POTENTIAL FOR
SEVERE STORMS FEATURING DAMAGING DOWNBURST WINDS. INCREASED
THUNDERSTORM CHANCES WILL CONTINUE INTO THE OVERNIGHT...AND AGAIN
ON FRIDAY IN THE SOUTHERN HALF OF THE AREA.
TEMPERATURES TODAY WILL BE MOST PROBLEMATIC NORTH OF INTERSTATE
40...WHERE INCREASED CLOUDS AND THE PROXIMITY OF THE FRONT AND
ASSORTED CONVECTIVE BOUNDARIES SHOULD ALL COMBINE TO LEAD TO
TEMPERATURES SEVERAL DEGREES COOLER THAN YESTERDAYS. TO OFFSET
THIS...HOWEVER...DEW POINTS SHOULD BE INCREASED DURING THE
AFTERNOON...WHICH STILL COULD YIELD HIGH HEAT INDEX
VALUES...ALTHOUGH THIS IS CERTAINLY NOT A GIVEN. SOUTH OF
INTERSTATE 40...CONFIDENCE IS HIGHER THAT DANGEROUS HEAT INDEX
VALUES WILL BE SEEN...AND THEREFORE...A HEAT ADVISORY HAS BEEN
POSTED FOR THE LATE MORNING...THROUGH THE AFTERNOON...AND INTO
EARLY EVENING. WILL PASS ALONG TO THE DAY SHIFT THE CONCERNS ABOUT
THE NORTHERN HALF OF THE AREA...AND DEPENDING ON HOW THE
FRONT/BOUNDARIES AND CONVECTION BEHAVE THROUGH THE REST OF THE
MORNING...ADDITIONAL COUNTIES MAY BE ADDED TO THE ADVISORY LATER
TODAY.
FIRE WEATHER WILL REMAIN A CONCERN...MAINLY FOR THE SOUTHERN HALF
OF THE AREA...ALTHOUGH THE OVERALL THREAT WILL BE REDUCED FROM THE
LAST TWO DAYS. MINIMUM RELATIVE HUMIDITIES WILL BE SLIGHTLY
HIGHER...AND WIND SPEEDS WILL NOT BE AS GREAT...LESSENING THE FIRE
SPREAD POTENTIAL. WILL STILL ISSUE A FIRE DANGER STATEMENT FOR
PORTIONS OF THE AREA...FOCUSING ON THE AREA SOUTH OF INTERSTATE
40.
TEMPERATURES FOR THE FRIDAY AND SATURDAY TIME FRAMES WILL BE
DEPENDENT ON HOW MUCH AND WHERE RAIN FALLS TODAY. WITH SCATTERED
COVERAGE EXPECTED...THE RAIN FOOTPRINT SHOULD BE FAIRLY
SPOTTY...AND AS A RESULT...IT IS LIKELY THAT CURRENTLY FORECAST
TEMPERATURES IN SOME LOCAL AREAS ARE SOMEWHAT OVERDONE. DO NOT
EXPECT THE RAIN WILL BE HEAVY ENOUGH THAT IT WILL AFFECT LOCAL
TEMPERATURES FOR MORE THAN A COUPLE OF DAYS HOWEVER.
A STRONGER RIDGE IS EXPECTED TO ASSERT ITSELF FOR THE WEEKEND AND
INTO EARLY NEXT WEEK...LEADING TO ANOTHER PROLONGED PERIOD OF
INTENSE HEAT. ANOTHER ROUND OF HEAT ADVISORIES/WARNINGS WILL BE
LIKELY. DURING THIS TIME FRAME...THE POSSIBILITY OF
ISOLATED...MAINLY HIGH TERRAIN...CONVECTION DOES EXIST...BUT NOT
ENOUGH TO MENTION IN THE FORECAST AT THIS TIME.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 100 78 102 78 / 50 30 10 10
FSM 103 77 100 75 / 30 50 20 10
MLC 103 76 98 74 / 30 50 30 0
BVO 98 71 103 71 / 50 20 10 10
FYV 97 73 98 72 / 50 50 10 0
BYV 95 74 99 72 / 50 50 10 0
MKO 102 76 100 73 / 50 50 20 10
MIO 98 74 101 75 / 50 20 10 0
F10 102 76 99 73 / 50 50 20 0
HHW 101 77 96 74 / 10 50 30 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY FROM 10 AM THURSDAY TO 9 PM THURSDAY FOR OKZ049-
OKZ053-OKZ065-OKZ066-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-
OKZ075-OKZ076.
AR...HEAT ADVISORY FROM 10 AM THURSDAY TO 9 PM THURSDAY FOR ARZ019-
ARZ020-ARZ029.
&&
SHORT TERM...07
LONG TERM....22Hazardous weather outlook, Jul 25, 7:21 PM CDT, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 721 PM CDT WED JUL 25 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 721 PM CDT WED JUL 25 2012 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. DANGEROUS HEAT. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... SOUTH WINDS OF 10 TO 15 MPH WITH WIND GUSTS APPROACHING 25 MILES PER HOUR WILL CONTINUE FOR THE NEXT SEVERAL HOURS BEFORE BEGINNING TO TAPER OFF SOME. THESE WINDS WILL CONTINUE TO CAUSE AN ELEVATED FIRE DANGER THROUGH THE EVENING. ANY FIRES THAT DO DEVELOP WILL SPREAD RAPIDLY. THE FIRE WEATHER CONDITIONS WILL BEGIN IMPROVE AROUND MIDNIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL... DANGEROUS HEAT POTENTIAL. FRIDAY...DANGEROUS HEAT POTENTIAL. SATURDAY THROUGH TUESDAY...VERY HIGH FIRE WEATHER POTENTIAL... DANGEROUS HEAT POTENTIAL. EXTENDED DISCUSSION... HOT TEMPERATURES AND VERY HIGH FIRE WEATHER DANGERS ARE EXPECTED TO CONTINUE INTO THURSDAY AHEAD OF A FRONTAL BOUNDARY APPROACHING FROM THE NORTH. THIS BOUNDARY IS EXPECTED TO MOVE INTO THE REGION DURING THE DAY THURSDAY AND STALL OUT ON FRIDAY. THUNDERSTORMS SHOULD DEVELOP ALONG THE BOUNDARY...WITH CONDITIONS APPEARING FAVORABLE FOR DAMAGING DOWNBURST WINDS ESPECIALLY THURSDAY AFTERNOON. BEHIND THE FRONTAL BOUNDARY...A RIDGE OF HIGH PRESSURE LOOKS TO AGAIN SET UP OVER THE REGION DURING THE WEEKEND. THIS WILL ALLOW FOR TRIPLE DIGIT TEMPERATURES AND VERY HIGH FIRE WEATHER DANGERS TO RETURN ACROSS THE REGION AND CONTINUE INTO THE FIRST PART OF THE NEXT WORK WEEK. EMERGENCY MANAGEMENT PLANNING STATEMENT... LOCAL SPOTTER ACTIVATION IS LIKELY THURSDAY AFTERNOON TO REPORT ON POSSIBLE DOWNBURST DAMAGE. RESPONSE EFFORTS WILL SHIFT AGAIN TOWARD EXCESSIVE HEAT AND WILDFIRES BY THE WEEKEND. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 2:09 PM CDT | Special Weather Statement | TSA | Carroll | 66 min |
| Jul 26, 2:31 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 59 min |
| Jul 26, 3:14 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Crawford, Madison, Washington | 61 min |
| Jul 26, 4:04 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Washington | 56 min |
| Jul 26, 4:16 PM CDT | Special Weather Statement | TSA | Sebastian | 59 min |
| Jul 26, 4:27 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 63 min |
| Jul 26, 5:08 PM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 67 min |
| Jul 26, 5:10 PM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 45 min |
| Jul 26, 2:13 PM CDT | Special Weather Statement | TSA | Muskogee | 32 min |
| Jul 26, 2:27 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Wagoner | 63 min |
| Jul 26, 3:18 PM CDT | Special Weather Statement | TSA | Muskogee | 57 min |
| Jul 26, 4:19 PM CDT | Special Weather Statement | TSA | Latimer | 26 min |
| Jul 26, 4:22 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 20 min |
| Jul 26, 4:40 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 35 min |
| Jul 26, 4:44 PM CDT | Special Weather Statement | TSA | Washington | 31 min |
| Jul 26, 5:47 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 58 min |
| Jul 26, 6:15 PM CDT | Special Weather Statement | TSA | Choctaw | 60 min |
| Jul 26, 6:26 PM CDT | Special Weather Statement | TSA | Okfuskee | 34 min |
| Jul 26, 6:28 PM CDT | Special Weather Statement | TSA | Okmulgee | 32 min |
| Jul 26, 6:32 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 58 min |
| Jul 26, 6:37 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 68 min |
| Jul 26, 6:45 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 60 min |
Nearby
Heat Advisories in Oklahoma, 2012Heat Advisories in Arkansas, 2012Every heat advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.